Top
20
Doctor insights on: Feeling Weak And Tired And Shaky

Share
1

1
What can cause shakiness, weakness, light headedness, and sudden tiredness?

What can cause shakiness, weakness, light headedness, and sudden tiredness?

Several things: Reaction to medication, hypoglycemia (low blood sugar), anxiety, cardiac arrhythmia, middle ear infection, labyrinthitis, panic attack, anemia, and dehydration are few conditions. If these are frequent symptoms should consult physician for physical exam and perhaps testing.

2

2
Can gad cause tiredness, weakness, fatigue and cold chills, body shivers and shakiness? I've been very anxious lately.

Can gad cause tiredness, weakness, fatigue and cold chills, body shivers and shakiness? I've been very anxious lately.

Yes: There are many symptoms. Always recommend that an individual also obtain a full physical to be sure you are healthy. There are many ways to help the anxiety including meds, meditation, yoga, relaxation techniques. Wish you all the best.

3

3
Taking Zyprexa (olanzapine) (2.5ng) before bed. Waking up feeling really tired, weak, shaky and sometimes dizzy. Is this normal and when will it pass?

Taking Zyprexa (olanzapine) (2.5ng) before bed. Waking up feeling really tired, weak, shaky and sometimes dizzy. Is this normal and when will it pass?

Side effects: It is unusual to experience these side effects. In fact, 2.5 ia a low, usually a start up dosage. I suggest to consult your prescriber to switch you to another equivalent medication. However, this is more pertinent if this is a persistent problem or just a temporary reaction to this med.

4

4
For 1 yr. I've had chronic dizziness, shakiness, tinnitus, weakness, fatigue, balance issues. Not vestibular or heart; poss. Neurological? Thoughts?

For 1 yr. I've had chronic dizziness, shakiness, tinnitus, weakness, fatigue, balance issues. Not vestibular or heart; poss. Neurological? Thoughts?

Possibly: These symptoms could be neurological or psychological, if cardiac and vestibular etiologies have been ruled out by the respective specialists. Speak with your physician, who might refer you to a neurologist. Http://emedicine. Medscape. Com/neurology

5

5
Hello I have been having problems with sleeping, peeing a lot lately, lots of fatigue, muscle weakness, heart racing, chest pains, shakiness, pain in back sides and a burning sensation there too??

Hello I have been having problems with sleeping, peeing a lot lately, lots of fatigue, muscle weakness, heart racing, chest pains, shakiness, pain in back sides and a burning sensation there too??

Need to see doc: Are you under stress? Some of your symptoms sound to be related possibly to non physical conditions. Suggest see an internal medicine physician for a physical and review of medical history and exam.

See 3 more doctor answers
6

6
I have tingly feeling in fingers and weakness/shakiness in body, what is this?

I have tingly feeling in fingers and weakness/shakiness in body, what is this?

Many possibilities: Consider medication reaction, developing peripheral neuropathy, problems with muscle, nerve, spine, brain, vitamin deficiency, metabolic issues such as diabetes, thyroid problems. In essence see your doctor and get complete evaluation.

7

7
Can insulin resistance cause feeling light headed, feeling faint, shakiness, and weakness?

Can insulin resistance cause feeling light headed, feeling faint, shakiness, and weakness?

Maybe: I would be much more worried about hypoglycemia in a diabetic with those symptoms. Seek medical attention and get the blood sugar tested. Remember that too low a blood sugar can be very dangerous. Insulin resistance describes physiologic changes that occur in type 2 (primarily) diabetics.

See 1 more doctor answer
8

8
Can mirtazapine (remeron) give you side effects that can actually trigger a panic attack? Ex: skipped heart beats, shakiness and feeling weak? : (

Can mirtazapine (remeron) give you side effects that can actually trigger a panic attack? Ex: skipped heart beats, shakiness and feeling weak? : (

No: Early in the treatment of anxiety patients may feel increased anxiety as their body is getting used to the new medication. Try to stay the course and after a period of weeks and regular used of the new med the good benefits will come.

9

9
For these past few days I have had tiredness, weakness, joint pains and feeling generally ill with no obvious cause?

For these past few days I have had tiredness, weakness, joint pains and feeling generally ill with no obvious cause?

Can be a variety of: It can be a variety of issues from a viral illness, to the initiation of inflammatory arthritis and it may be best for you to see your physician to get this clarified.

10

10
Iron deficient. Not anaemic. Not feeling weak, breathless or excess tiredness. Eat red meat twice pw on av. Taking iron tabs. No pains. Causes?

Iron deficient. Not anaemic. Not feeling weak, breathless or excess tiredness. Eat red meat twice pw on av. Taking iron tabs. No pains. Causes?

Intake: When you say iron deficient, what test was used to determine this? Several tests should be used when assessing for iron deficiency. Serum iron levels vary greatly day to day and not helpful. Serum transferrin, serum ferritin and total iron binding capacity more helpful. Check with your doctor to see what tests were done. That you are not anemic is good.

See 1 more doctor answer
11

11
Extreme tiredness extreme weakness always feeling hungry can't keep my eyes open confusion dizziness and extreme sleepiness?

Extreme tiredness extreme weakness always feeling hungry can't keep my eyes open confusion dizziness and extreme sleepiness?

Blood sugar check: Your symptoms can be due to possibly high blood sugar but if not consider evaluation for Sleep Apnea. Nevertheless you need to see a doctor right away.

12

12
I feel burning eyes, sometimes it goes dull & lil red, and I feel tiredness with leg pain...feeling weakness & sleepy most of the time.

I feel burning eyes, sometimes it goes dull & lil red, and I feel tiredness with leg pain...feeling weakness & sleepy most of the time.

Check your blood.: Although your symptoms don't point to anything specific, and that can happen with many conditions, still you need to make sure that you are not diabetic and you thyroid glans is working fine. You also need to make sure your Hemoglobin is normal as well as your Vitamin B12 levels. You also need to eat right and do regular exercise. Good luck.

17

17
I been feeling weak and tired my stomach hurts nausiated and by bowel is watery having to go ever 15-20 min. Do I have a viruse?

I been feeling weak and tired my stomach hurts nausiated and by bowel is watery having to go ever 15-20 min. Do I have a viruse?

What's the cause?: "plugging up" diarrhea will not cure an infection, fix an inflammatory process, improve an ischemic gut, or correct a functional issue. Medical evaluation is recommended appropriate to the duration of your symptoms, associations (bleeding, weight loss, pain, vomiting), as well as your other medical co-morbidities. Call your doctor please and get checked.

18

18
Feeling weak and tired with cognitive issues. HS-CRP is 3.2 and ANA 1:320 Nucelolar Pattern. Also, Neurologists says I have Vestibular Dysfunction.?

Feeling weak and tired with cognitive issues. HS-CRP is 3.2 and ANA 1:320 Nucelolar Pattern. Also, Neurologists says I have Vestibular Dysfunction.?

You need a..........: Reflex ANA, to determine it's cause. A high sensitivity CRP of 3.2 is quite low, and suggest virutally no inflammation! You need to find out why you have the ANA checking for ds-dna, sm, rnp, SS-a, SS-b, centromere, and SCL-70 antibodies!

19

19
What makes you tired after eating? I have GERD and asthma On 40 mg protonix (pantoprazole) 2 x day. Feeling weak and tired after eating and during the day. What itbe?

What makes you tired after eating? I have GERD and asthma On 40 mg protonix (pantoprazole) 2 x day. Feeling weak and tired after eating and during the day. What itbe?

Not usually related: Feeling tired after eating isn't a common symptom or complaint. Eating a large meal can induce a feeling of sleepiness but if you feel this problem is out of the normal of what would be expected I would consult with your primary doctor in person. I don't think this is related to GERD or asthma.